Journal of the Mathematical Society of Japan
Online ISSN : 1881-1167
Print ISSN : 0025-5645
ISSN-L : 0025-5645
Delta link homotopy for two component links, III
Yasutaka NAKANISHIYoshiyuki OHYAMA
Author information
JOURNAL FREE ACCESS

2003 Volume 55 Issue 3 Pages 641-654

Details
Abstract
In this note, we will study Delta link homotopy, which is an equivalence relation of ordered and oriented link types. Previously, a necessary condition was given by a pair of numerical invariants derived from the Conway polynomials for two link types to be Delta link homotopic. In this note, we will show that, for two component links, if their pairs of numerical invariants coincide then the two links are Delta link homotopic.
Content from these authors

This article cannot obtain the latest cited-by information.

© The Mathematical Society of Japan
Previous article Next article
feedback
Top